# SDR HEEA967458

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Failed
- Location: Cockpit
- Component: Narco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAME ON IN FLIGHT AND WOULD NOT TURN OFF WITH REMOTE SWITCH. SENT
